Alert archive / Michigan / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 32, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jul 17, 2015, 10:06 PM EDT for Kalamazoo County, Van Buren County, Michigan. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2015, 10:06 PM EDT (02:06 UTC)
- Expired
- Jul 17, 2015, 10:45 PM EDT
- In force
- 39 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kalamazoo County, MI, Van Buren County, MI
The radar
The Northern Indiana radar (KIWX), 85 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 2.1 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 636 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 969 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 6.4
The text
As transmitted, in the capitals the NWS used until 2016.
788
WUUS53 KGRR 180206
SVRGRR
MIC077-159-180245-
/O.NEW.KGRR.SV.W.0032.150718T0206Z-150718T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1006 PM EDT FRI JUL 17 2015
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN KALAMAZOO COUNTY IN SOUTHWESTERN MICHIGAN...
SOUTHEASTERN VAN BUREN COUNTY IN SOUTHWESTERN MICHIGAN...
* UNTIL 1045 PM EDT
* AT 1005 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DECATUR...
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
PORTAGE... VICKSBURG... LAWTON...
DECATUR... SCHOOLCRAFT... CLIMAX...
FULTON... SCOTTS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4207 8600 4214 8602 4215 8602 4225 8530
4207 8529
TIME...MOT...LOC 0205Z 257DEG 30KT 4209 8589
HAIL...1.00IN
WIND...60MPH
$$
OSTUNO2 follow-up statements
886
WWUS53 KGRR 180224
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1024 PM EDT FRI JUL 17 2015
MIC159-180233-
/O.CAN.KGRR.SV.W.0032.000000T0000Z-150718T0245Z/
VAN BUREN MI-
1024 PM EDT FRI JUL 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VAN BUREN COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4207 8576 4215 8576 4221 8530 4207 8529
TIME...MOT...LOC 0223Z 257DEG 30KT 4210 8573
$$
MIC077-180245-
/O.CON.KGRR.SV.W.0032.000000T0000Z-150718T0245Z/
KALAMAZOO MI-
1024 PM EDT FRI JUL 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR SOUTHERN KALAMAZOO COUNTY...
AT 1023 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
SCHOOLCRAFT...MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
SOUTHERN PORTAGE... VICKSBURG... SCHOOLCRAFT...
FULTON... SCOTTS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4207 8576 4215 8576 4221 8530 4207 8529
TIME...MOT...LOC 0223Z 257DEG 30KT 4210 8573
HAIL...1.00IN
WIND...<50MPH
$$
OSTUNO228
WWUS53 KGRR 180235
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1035 PM EDT FRI JUL 17 2015
MIC077-180245-
/O.EXP.KGRR.SV.W.0032.000000T0000Z-150718T0245Z/
KALAMAZOO MI-
1035 PM EDT FRI JUL 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KALAMAZOO COUNTY WILL
EXPIRE AT 1045 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4207 8576 4215 8576 4221 8530 4207 8529
TIME...MOT...LOC 0231Z 257DEG 30KT 4210 8573
$$
OSTUNOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 8:15 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jul 17, 8:15 PM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
815 PM EDT FRI JUL 17 2015
LATEST UPDATE...
AVIATION
.SYNOPSIS...
ISSUED AT 330 PM EDT FRI JUL 17 2015
A FEW SHOWERS AND STORMS WILL BE POSSIBLE LATE THIS AFTERNOON SOUTH
AND EAST OF INTERSTATE 69. THESE WILL MOVE OUT QUICKLY BY EARLY
EVENING.
HEAT AND HUMIDITY WILL BUILD IN ACROSS THE AREA THROUGH THE DAY ON
SATURDAY. TEMPERATURES ARE EXPECTED TO WARM INTO THE LOWER 90S SOUTH
WHILE HEAT INDICES WILL BE AROUND 100 DEGREES. THERE IS A SLIGHT
CHANCE OF A SHOWER OR STORM SATURDAY. A BETTER CHANCE OF STORMS WILL
COME IN LATER SATURDAY NIGHT AND SUNDAY AS A COLD FRONT PUSHES
THROUGH THE AREA. COOLER AND SOMEWHAT DRIER AIR WILL FILTER IN FOR
THE BEGINNING OF THE WORK WEEK NEXT WEEK.
&&
.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 330 PM EDT FRI JUL 17 2015
OUR BIGGEST CONCERNS IN THE FCST THROUGH SUN NIGHT ARE THE STORM
CHCS THROUGH THE PERIOD...ALONG WITH THE HEAT POTENTIAL FOR SAT. A
HEAT ADVISORY WILL BE ISSUED WITH THIS FCST PACKAGE FOR THE SRN HALF
OF THE CWFA.
WE HAVE A FEW SHOWERS/STORMS THAT WILL REMAIN POSSIBLE LATE THIS
AFTERNOON MAINLY SOUTH AND EAST OF INTERSTATE 69. WE ARE WATCHING AN
ENHANCED CU FIELD THAT STRETCHES ROUGHLY FROM MIDLAND COUNTY TO EAST
OF SOUTH HAVEN. THIS IS AHEAD OF A WEAK TROUGH DROPPING SOUTHEAST
THROUGH THE AREA ALONG WITH SOME ENHANCEMENT OCCURRING DUE TO THE
WRLY FLOW OFF OF COOLER LAKE MICHIGAN. SOUTH OF THIS LINE...MU CAPES
ARE AROUND 3000 J/KG. DEEP LAYER SHEAR STILL LOOKS TO BE LACKING A
BIT...BUT WE COULD SEE SOME STRONGER PULSE TYPE STORMS POSSIBLE
BEFORE THEY MOVE OUT EARLY THIS EVENING.
THE NEXT LOW CHC OF SOME SHOWERS AND MAYBE A STORM WOULD COME ON SAT
MORNING...ESPECIALLY ACROSS THE WRN HALF OF THE CWFA. A COMPLEX OF
STORMS IS FCST TO DEVELOP/EXPAND ACROSS MN THIS EVENING AHEAD OF A
DEVELOPING LLJ/MOISTURE TRANSPORT THERE. THERE ARE SOME MODELS LIKE
THE HRRR AND NSSL WRF THAT BRING THIS E/SE AFTER DAYBREAK SAT
MORNING. THIS SEEMS PLAUSIBLE WITH DEEP LAYER THICKNESSES EXPECTED
TO BE ORIENTED THIS WAY AND A DEEP LAYER INSTABILITY GRADIENT VERY
SIMILAR. THE LLJ WEAKENS BY THE TIME IT GETS HERE...SO WE EXPECT IT
WOULD BE IN THE DECAYING STAGES IF IT MAKES IT HERE.
ONCE THE DECAYING LINE OF SHOWERS/STORMS IS OUT OF THE PICTURE...THE
HEAT WILL BE THE STORY. ASSUMING THERE IS NOT A PROBLEM WITH
CLEARING CLOUDS OUT SAT MORNING AND SOME POSSIBLE FOG...WE SHOULD
WARM UP QUICKLY AND DEW POINTS WILL REMAIN GENERALLY IN THE LOWER
70S. WE ARE LOOKING AT HEAT INDICES AROUND 100F ROUGHLY OVER THE SRN
HALF OF THE CWFA AWAY FROM THE IMMEDIATE LAKESHORE. WE CAN NOT RULE
OUT A POP UP STORM SAT AFTERNOON WITH A POSSIBLE OUTFLOW BOUNDARY
FLOATING AROUND AND POSSIBLE MU CAPES OF 5000 J/KG. WE LOOK VERY
CAPPED...SO THE CHCS OF A STORM ARE LIMITED TO ABOUT 10-20 PCT.
ANYTHING THAT POPS WOULD HAVE THE POTENTIAL TO BECOME SEVERE WITH
THE EXTREME INSTABILITY AVAILABLE...EVEN WITH WEAK SHEAR VALUES
AROUND 20 KNOTS.
THE BETTER CHC FOR STORMS WILL ROLL IN SAT NIGHT AND THEN MOVE OUT
LATER ON SUN. THE BEST MOISTURE TRANSPORT AND LLJ AHEAD OF THE FRONT
WILL DRIFT IN FROM THE NW SAT NIGHT. THIS WILL BRING SOME HIGHER
CHCS ACROSS THE NW PORTION OF THE AREA. THIS WILL BE ON THE EDGE OF
THE CAP AND WILL FOLLOW THE EDGE OF STRONG INSTABILITY. LARGE HAIL
WILL BE POSSIBLE...AND IT WILL HAVE THE POTENTIAL TO HAVE SOME
DAMAGING WINDS AND BE BETTER ORGANIZED AS A BETTER WIND FIELD ALOFT
MOVES IN. ADDITIONAL STORMS FIRING ALONG THE FRONT WILL HAVE THAT
POTENTIAL THEN ON SUN IF THE FRONT IS STILL IN THE AREA. IF THE
FRONT CLEARS THE CWFA SOONER RATHER THAN LATER ON SUN...THE SEVERE
THREAT WILL BE LOWER.
.LONG TERM...(MONDAY THROUGH FRIDAY)
ISSUED AT 330 PM EDT FRI JUL 17 2015
IN GENERAL NEXT WEEK LOOKS VERY SUMMER LIKE WITH HIGHS MAINLY IN THE
LOWER TO MID 80S AND LOWS IN THE MID 50S TO MID 60S. CHANCES FOR
SHOWERS AND THUNDERSTORMS LOOK RELATIVELY LOW.
CONFIDENCE IS HIGH THAT MONDAY WILL BE SUNNY AND LESS HUMID. A WEAK
COLD FRONT IS SHOWN TO DROP SOUTH THROUGH THE STATE ON TUESDAY
ALTHOUGH SOME TIMING DIFFERENCE EXISTS WITH THE ECMWF MUCH QUICKER
THAN THE GFS. EITHER WAY THE COVERAGE OF CONVECTION IS EXPECTED TO
BE LIMITED IN SW LWR MI WITH BETTER POPS IN ERN LWR MI WHERE BETTER
CONVERGENCE IS PROGGED.
HIGH PRESSURE IS EXPECTED TO DOMINATE ON WEDNESDAY AND POSSIBLY INTO
THURSDAY AS WELL. THE ECMWF IS A BIT MORE BULLISH THAN THE GFS WITH
THE RETURN OF WAA RELATED PRECIP...AIDED BY A SHORTWAVE ALOFT...
ALREADY SHOWING QPF ON THURSDAY. THE GFS MEANWHILE WANTS TO HOLD THE
SFC RIDGE AND DRY AIR THROUGH THE END OF THE WEEK.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 815 PM EDT FRI JUL 17 2015
VFR CONDITIONS EARLY THIS EVENING...THEN SOME FOG IS EXPECTED WITH
MVFR CONDITIONS BY 06Z AND AREAS OF IFR BY 12Z. THE FOG SHOULD
LIFT BY 14Z WITH VSBYS IN THE 5 TO 6 NM RANGE THROUGH THE
AFTERNOON.
ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON...BUT WERE
NOT INCLUDED IN THE FORECAST AS COVERAGE IS EXPECTED TO BE LOW.
WINDS WILL BE SOUTHWEST AROUND AOB 10 KNOTS.
&&
.MARINE...
ISSUED AT 330 PM EDT FRI JUL 17 2015
WE HAVE EXPANDED THE MARINE DENSE FOG ADVISORY THROUGH SAT NIGHT FOR
THE TIME BEING. VISIBLE SATELLITE IMAGERY THIS AFTERNOON COMBINED
WITH WEB CAMS ALONG THE SHORE SHOW FAIRLY DENSE FOG AT MOST
LOCATIONS. CONDITIONS ARE NOT QUITE AS BAD AT SOUTH HAVEN...BUT IT
HAS EXPANDED SOUTH THIS AFTERNOON AS WINDS HAVE GONE WRLY. EVEN
HIGHER DEW POINTS MOVING IN WITH DIMINISHING WINDS WILL KEEP THE
POTENTIAL HIGH THROUGH AT LEAST SAT NIGHT.
WINDS DO NOT LOOK TO BE A PROBLEM UNTIL AT LEAST SATURDAY NIGHT IF
NOT SUNDAY. A CORE OF WINDS ALOFT AHEAD OF THE INCOMING COLD FRONT
COULD RAMP WINDS UP SAT NIGHT...HOWEVER THIS IS ALWAYS TRICKY WITH
WARMER AIR OVER THE COOLER WATERS.
&&
.HYDROLOGY...
ISSUED AT 330 PM EDT FRI JUL 17 2015
STREAMFLOWS AT MOST OF OUR RIVER GAUGES ARE RUNNING WELL ABOVE
NORMAL FOR THIS TIME OF YEAR. THUNDERSTORMS THIS WEEKEND MAY PRODUCE
LOCALLY HEAVY RAINFALL... WHICH WOULD LEAD TO SHORT DURATION URBAN
AND LOW LYING AREA FLOODING. A FEW RIVERS COULD RISE OUT OF THEIR
BANKS IF HEAVY RAIN FALLS WITHIN CERTAIN DRAINAGE BASINS. THE MOST
SUSCEPTIBLE RIVERS TO FLOODING WILL BE THE ONES THAT WERE AFFECTED
BY HEAVY RAIN LAST MONTH... GENERALLY THE UPPER PORTION OF THE GRAND
RIVER BASIN (IONIA-LANSING-JACKSON AREAS) AND THE KALAMAZOO BASIN.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...HEAT ADVISORY FROM NOON TO 9 PM EDT SATURDAY FOR MIZ056>059-
064>067-071>074.
LM...DENSE FOG ADVISORY UNTIL 8 AM EDT SUNDAY FOR LMZ844>849.
&&
SYNOPSIS...NJJ
SHORT TERM...NJJ
LONG TERM...MEADE
AVIATION...OSTUNO
HYDROLOGY...CAS
MARINE...NJJHazardous weather outlook, Jul 17, 11:19 AM EDT, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1119 AM EDT FRI JUL 17 2015 MIZ037>040-043>046-050>052-056>059-064>067-071>074-180930- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1119 AM EDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE THIS AFTERNOON AND EVENING...MAINLY SOUTH OF A LANSING TO SOUTH HAVEN LINE. LOCALIZED DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY RISKS. THE MAIN STORM MOTION WILL BE EAST AT 30 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HEAT INDEX VALUES WILL NEAR 100 DEGREES ON SATURDAY. THUS CONDITIONS COULD BECOME HAZARDOUS. SEVERE THUNDERSTORMS WILL BE POSSIBLE SATURDAY NIGHT INTO SUNDAY. UNCERTAINTY EXISTS ON THE TIMING AND COVERAGE OF THE STORMS. HOWEVER THE ENVIRONMENT IS FORECASTED TO BE SUPPORTIVE OF DAMAGING WINDS AND LARGE HAIL. LOCALLY HEAVY RAIN WILL BE POSSIBLE AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SATURDAY NIGHT INTO SUNDAY. LMZ844>849-180930- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1119 AM EDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT DENSE FOG WILL EXIST...ESPECIALLY NEAR HOLLAND AND AREAS NORTH. A FEW THUNDERSTORMS COULD DEVELOP THIS AFTERNOON OR EVENING LEADING TO CLOUD TO WATER LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS COULD POSE A RISK TO MARINERS SATURDAY NIGHT INTO SUNDAY NIGHT. STRONG WIND GUSTS...FREQUENT LIGHTNING AND HAIL COULD ACCOMPANY THE THUNDERSTORMS. THE PRIMARY STORM MOTION WILL BE EAST AT AROUND 35 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SATURDAY NIGHT INTO SUNDAY. MJS NJJ
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 7:59 AM EDT | Special Marine Warning | GRR | 31 min | |
| Jul 18, 8:14 AM EDT | Special Weather Statement | GRR | Kent, Lake, Mason, Mecosta, Muskegon, Newaygo and 2 more | 2 hr |
| Jul 18, 8:25 AM EDT | Special Marine Warning | GRR | 95 min | |
| Jul 18, 8:31 AM EDT | Severe Thunderstorm Warning | GRR | Mason, Muskegon, Oceana | 59 min |
| Jul 18, 9:04 AM EDT | Special Marine Warning | GRR | 56 min | |
| Jul 18, 9:07 AM EDT | Severe Thunderstorm Warning | GRR | Ottawa | 38 min |
| Jul 18, 9:11 AM EDT | Special Weather Statement | GRR | Lake, Mecosta, Montcalm, Newaygo, Osceola | 64 min |
| Jul 18, 9:41 AM EDT | Special Weather Statement | GRR | Allegan, Barry, Ionia, Kent | 64 min |
| Jul 18, 10:40 AM EDT | Special Weather Statement | GRR | Barry, Calhoun, Clinton, Eaton, Gratiot, Ingham and 3 more | 95 min |
| Jul 18, 4:57 PM EDT | Special Marine Warning | GRR | 2 hr | |
| Jul 18, 5:35 PM EDT | Special Weather Statement | GRR | Muskegon, Oceana, Ottawa, Van Buren | 55 min |
| Jul 18, 5:39 PM EDT | Special Marine Warning | GRR | 96 min | |
| Jul 18, 6:39 PM EDT | Severe Thunderstorm Warning | GRR | Van Buren | 51 min |
| Jul 18, 6:56 PM EDT | Severe Thunderstorm Warning | GRR | Kalamazoo | 49 min |
| Jul 18, 7:07 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry | 38 min |
| Jul 18, 7:31 PM EDT | Special Weather Statement | GRR | Calhoun, Clinton, Eaton, Gratiot, Ingham, Ionia and 5 more | 119 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.